# SDR AU010292

- Difficulty date: April 3, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R3A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Part number: 230350901
- Condition: Fractured
- Location: Engine Fuel Dist
- Component: Engine Fuel Dist, Lyc, ALF502R3A
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL PIPE FRACTURED. FUEL LEAKING.
